# SDR ASAA2015111614224

- Difficulty date: November 16, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339503
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986 FLOORBEAM UPPER HORIZONTAL FLANGE HAS NUMEROUS AREAS OF CORROSION.  ACFT GROUNDED.  BLENDED CORROSION ON 986 FLOORBEAM UPPER CHORD, OUT OF LIMITS, REPAIRED UPPER CHORD IAW EA 400 53EA 16236, SRM 53-60-51-1A-1.
